# SDR FDEA202408161136

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 659
- Aircraft time: 49,438 hours, 26,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB17 BETWEEN REAR SPAR   AND STGR2.8 COMPLIED WITH EA: 6-5750-T0380295 P1 REPAIRED THE RH WING CENTER FLAP CRACKED RIB   UPR FLANGE AT RIB17 BETWEEN REAR SPAR AND STGR2.8. TITLE:  WING - FLIGHT SURFACES - RH   CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 5,17 AND 27 AT STR.2.7 /2.8- ALI 575306-01-1A.   THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57-50/0358 FOR WORK   DETAILS.
